# SDR COMA9910186

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Rotor
- Part number: 21585
- Condition: Broken
- Location: Mlg
- Part time: 20,868 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD BRAKE MAKING LOUD NOISE DURING TOWING.  FOUND BRAKE ROTOR BROKEN, LEFT INBOARD BRAKE.  INSTALLED SERVICEABLE BRAKE.
